# SDR DALA2022061304134

- Difficulty date: June 9, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N675DL
- Make and model: Boeing 757232
- Aircraft serial: 25980
- Aircraft time: 91,955 hours, 41,608 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Drag Fitting
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 675 A.D.// A.A. DAMAGES WERE FOUND ON OPEN HOLES AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE AS FOLLOW; HOLE #12 CORROSION BTW SKIN BTW 2 TO 4 AND 6 OCLOCK POSITION ; HOLE #16 CORROSION BTW SKIN BTW 11 TO 12 OCLOCK POSITION. IN REF. CARD 5720-01100-05B JOB#015- 0001 STEP 14.C. CORRECTIVE ACTION: SUMMARY OF NRC 00061 HOLES AT RH ENG DRAG FTG CLAMP-UP & DIAG BRACE HOLE #12 AND HOLE #16 WAS REPAIRED PER . ER/A 588617-14AD REV B SECTION V. (2271316)
